MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE DRAINABLE POUCH; 2-PIECE DRAINABLE OSTOMY POUCH

HOLLISTER INCORPORATED NEW IMAGE DRAINABLE POUCH; 2-PIECE DRAINABLE OSTOMY POUCH
Model Number 18003
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided, enabling a device history record (dhr) review, which was completed with no anomalies identified.However, the pouch was not returned; therefore, a device evaluation could not be conducted.A complaint history trend analysis was performed for similar complaints, and no adverse trends were observed.Based on the information available, a root cause could not be determined.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that an end user experienced effluent leakage when the lock n roll closure of the hollister new image drainable pouch unrolled.It was reported that the end user wears depends, which also covers the pouch, and the pouch has been opening, resulting in contents leaking out into the depends.It was further reported that the leakage into her depends on led to a urinary tract infection (uti), for which she required antibiotic treatment.

Brand Name
NEW IMAGE DRAINABLE POUCH
Common Device Name
2-PIECE DRAINABLE OSTOMY POUCH
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key23366856
Report Number1119193-2025-00041
Device Sequence Number18362658
Product Code EXB
UDI-Device Identifier00610075113958
UDI-Public(01)00610075113958(17)300601(30)10(10)5F252
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number18003
Device Catalogue Number18003
Device Lot Number5F252
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale